# SDR CA960115015

- Difficulty date: January 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Fokker F.28 MK 1000
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 1252511
- Condition: Cracked
- Location: Door Uplock
- Stage of operation: CL
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

(CAN)AFTER TAKEOFF, ALL UTILITY HYDRAULIC SYSTEM PRESSURE WAS LOST. ONE MAIN LANDING GEAR DOOR UPLOCK CASING WAS CRACKED, FLUID LOSS. REPLACED.
